Publications from our Researchers

Several of our current PhD candidates and fellow researchers at the Data Science Institute have published, or in the proccess of publishing, papers to present their research.  

Citation

BibTex format

@article{DARLINGTON:1991,
author = {DARLINGTON, J and GUO, Y},
journal = {LECTURE NOTES IN COMPUTER SCIENCE},
pages = {424--435},
title = {CONSTRAINED EQUATIONAL DEDUCTION},
url = {http://gateway.webofknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&KeyUT=WOS:A1991GF96300036&DestLinkType=FullRecord&DestApp=ALL_WOS&UsrCustomerID=1ba7043ffcc86c417c072aa74d649202},
volume = {516},
year = {1991}
}

RIS format (EndNote, RefMan)

TY  - JOUR
AU - DARLINGTON,J
AU - GUO,Y
EP - 435
PY - 1991///
SN - 0302-9743
SP - 424
TI - CONSTRAINED EQUATIONAL DEDUCTION
T2 - LECTURE NOTES IN COMPUTER SCIENCE
UR - http://gateway.webofknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&KeyUT=WOS:A1991GF96300036&DestLinkType=FullRecord&DestApp=ALL_WOS&UsrCustomerID=1ba7043ffcc86c417c072aa74d649202
VL - 516
ER -